# SDR HEEA968409

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Combustion Liner
- Part number: 6899081
- Condition: Defective
- Location: Turbine
- Component: 23035128
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF COMBUSTOR LINER NOTED:  UNABLE TO INSTALL FUEL NOZZLE AND IGNITER PLUGS DUE TO MISALIGNMENT. REPLACED DISCREPANT PART.
